# SDR 20000613AP010

- Difficulty date: November 13, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 3 ENGINE PYLON T/E INNER COMPARTMENT, AFT OF AFT ENGINE MOUNT SUPPORT RIB CRACKED.  FABRICATED NEW MOUNT SUPPORT RIB PER SRM 51-10-2 PAGE 1 AND INSTALLED PER SRM 51-30-2 PAGE 1.  (M)
